Jump to content


Photo

Dreams/hh On Xyrem?


  • Please log in to reply
7 replies to this topic

#1 SleepyRaffie

SleepyRaffie

    Member

  • Members
  • 48 posts
  • Gender:Female

Posted 27 November 2012 - 07:02 PM

Does anyone else still remember some dreams on Xyrem? I have seen a lot of post where people have said they do not remember them at all. I certainly do not remember many, but the ones I do remember have been taken to a whole new level of surreal. I have had some HH as well. It doesn't last. It will be for just a second and then I get yanked out of it. It feels really strange. I seriously could have done without the giant spider-like clown on my ceiling though.

#2 Megssosleepy

Megssosleepy

    Member

  • Members
  • 444 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 28 November 2012 - 02:59 PM

Does anyone else still remember some dreams on Xyrem? I have seen a lot of post where people have said they do not remember them at all. I certainly do not remember many, but the ones I do remember have been taken to a whole new level of surreal. I have had some HH as well. It doesn't last. It will be for just a second and then I get yanked out of it. It feels really strange. I seriously could have done without the giant spider-like clown on my ceiling though.


My dreams have been very vivid, I haven't had any HH/SP while on Xyrem though. The vivid dreams tend to just be very very odd, but nothing scary. I am glad I still get to dream, I was worried I would loose them. I find I start dreaming as the Xyrem wears off...

#3 Megssosleepy

Megssosleepy

    Member

  • Members
  • 444 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 29 November 2012 - 11:05 AM

not even when you nap?

I agree I would give up almost anything to stay on Xyrem... its been such a blessing! Took what seemed like ages to get used to it... but now that I am! Truly life changing!

#4 SleepyRaffie

SleepyRaffie

    Member

  • Members
  • 48 posts
  • Gender:Female

Posted 29 November 2012 - 12:09 PM

It really is worth it. I find that I am much clearer (except for a week out if the month and nothing will get me going. Sometimes the extreme EDS lasts two weeks. I actually want to start a topic on this.) I find my dreams are really weird and have scary content, but do not scare me. A couple of them have been really fun.

#5 Megssosleepy

Megssosleepy

    Member

  • Members
  • 444 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 06 December 2012 - 01:06 PM

It really is worth it. I find that I am much clearer (except for a week out if the month and nothing will get me going. Sometimes the extreme EDS lasts two weeks. I actually want to start a topic on this.) I find my dreams are really weird and have scary content, but do not scare me. A couple of them have been really fun.


This is interesting... I have been having this problem for about a week and a half... Im still taking Xyrem and everything but just feel like im in a deep fog moving in slow motion! What the hell?

My dreams have been more bizarre the scary... I wake and am like what? I have found I no longer have my nightly auditory Hallucinations :(

#6 SleepyRaffie

SleepyRaffie

    Member

  • Members
  • 48 posts
  • Gender:Female

Posted 06 December 2012 - 01:40 PM

This is interesting... I have been having this problem for about a week and a half... Im still taking Xyrem and everything but just feel like im in a deep fog moving in slow motion! What the hell?

My dreams have been more bizarre the scary... I wake and am like what? I have found I no longer have my nightly auditory Hallucinations :(


I think the extreme EDS is tied to hormonal fluctuations for me. I am going to try the pill where you only have four periods a year. I am hoping that evens things out.

#7 Megssosleepy

Megssosleepy

    Member

  • Members
  • 444 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 06 December 2012 - 03:37 PM

I think the extreme EDS is tied to hormonal fluctuations for me. I am going to try the pill where you only have four periods a year. I am hoping that evens things out.


Last month my doc switch me to one that had more hormones the 2nd week and I think last month was the best month I had in awhile... when I went to have it refill the pharm said they didnt have it so I went back to the old one... and gosh this month is just awful... I hadnt really thought the two were related... guess they are!

#8 SleepyRaffie

SleepyRaffie

    Member

  • Members
  • 48 posts
  • Gender:Female

Posted 07 December 2012 - 08:20 PM

Last month my doc switch me to one that had more hormones the 2nd week and I think last month was the best month I had in awhile... when I went to have it refill the pharm said they didnt have it so I went back to the old one... and gosh this month is just awful... I hadnt really thought the two were related... guess they are!


I do not remember a time where I was not "tired," but it got significantly worse when I switched pills. I blamed it on the new one. They were exactly the same except the old had 24 active pills and the new one 21. The first one stopped my period entirely. The second did not. I am just now putting it together. I am hopeful that I will get some relief.